# SDR 95ZZZX3201

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6353C
- Make and model: Doug DC-7
- Aircraft serial: 45486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bathtub Fitting
- Part number: 3532815514D
- Condition: Corroded
- Location: Str 26 Rt Otbd
- Part time: 8,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATON FOUND, DUE TO CORROSION IN THE BOTTOM PORTION OF THE RECESSED AREAS OF THIS PART, POSSIBLY DUE TO THE ABILITY OF CONTAMINATES AND MOISTURE TO ACCUMULATE AND HOLD IN THIS AREA.  POSSIBLE SOLUTION - A THOROUGH CLEAN-UP OF THE AREA AND APPLICATION OF LPS-3 CORROSION INHIBITER.
